# SDR AALA202112141152

- Difficulty date: December 12, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737*
- Aircraft serial: 33345
- Aircraft time: 13,291 hours, 5,473 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Jammed
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL, R2 WINDOW OPENED, THEN JAMMED UPON ATTEMPTING TO CLOSE. REPLACED R2 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08L21056002, OPS CHECK GOOD.
